# SDR USAA2009021390335

- Difficulty date: January 15, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C1 MAJOR REPAIR NR 6186663 CORROSION CREASE BEAM CHORD BETWEEN BS655 TO BS665, S17L.  REPAIRED CREASE BEAM CHORD BETWEEN BS655 TO BS665, S17L, LBL64 IAW US AIRWAYS EA NR 130190.
